MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL, INC. VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a procedure, the catheter interface module (cim) would no longer recognize the probes.The patient was already prepared when the procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One viewmate¿ z catheter interface module was received for analysis.Visual inspection of the returned module indicated signs of normal wear consistent with clinical use.No physical damage was detected to either connector end or module electrical terminals.The ultrasound console failed to detect the catheter, which confirms the field reported issue.Inspect of the internal components revealed an open electrical circuit within the catheter detection circuitry due to a partially dislodged electrical connector.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to an open electrical circuit within the catheter detection circuitry.

Brand Name
VIEWMATE¿ Z CATHETER INTERFACE MODULE
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10060771
Report Number2184149-2020-00065
Device Sequence Number3572545
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number5144886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;